# SDR ASMF200501013

- Difficulty date: January 19, 2005
- Submitted: January 22, 2005
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-8
- Aircraft serial: 49727
- Aircraft time: 31,226 hours, 21,012 cycles
- Engine: Pwa JT8D219
- Engine time: 36,816 hours, 25,855 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 821501
- Part serial: BBDUAU8404
- Condition: Damaged
- Location: Lt Engine
- Part time: 10,600 hours, 6,556 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WERE DETECTED 15 BLADES OF LEFT ENGINE DAMAGED BY FOD.  ONE  BLADE HAD 0.25 DEPTH AND 7.25 FORM THE BLEED ROOT.  AIRCRAFT WAS SENT TO THE HANGAR AND BLADES WERE REWORKED IAW MM 72-33-22.  BOROSCOPE INSPECTION WAS PERFORMED TO THE SIX AND SEVEN STAGES, BEING ALL CORRECT.  DURING OVERNIGHT SERVICE, LEFT ENGINE C1 DISK WAS REPLACED IAW MM 72-33-02, ENGINE RUNNING TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
